It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Schizophrenia Message Board


Schizophrenia Board Index


Yes, you were right about T.D. Sounds sort of scary doesn't it? I hope you are getting over its side effects. And that could be embarrassing too. I don't have the percentages of someone getting it. Perhaps more research on the web would help. I'm not sure how long I was on it before my other doctor put me on Seroquel. But it was a long time and it did help me. I don't know why my other doctor didn't put me on Seroquel to begin with.

Anyway Seroquel is so high priced I just did some searching under Seroquel and sometimes in parenthesis(?sp) was the word Quetiapine. Do searches under that. You will get a lot of hits. Some pharmacies are much cheaper than others. Research it and you will find.

About the Navane, it is an old medication. But it is very cheap. $5 co-pay I think for me anyway. I've heard of people take up to 800 mgs of Seroquel. shananigens, I would stay on Seroquel if your parents would help you pay for it. I mean it is supposed to be safer, but high priced after I reached maximum $ permitted per year. It may be a risk for me, but I may go back on Navane. I'll see what my doctor says this Tuesday. Good luck.





All times are GMT -7. The time now is 03:39 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!